# SDR DALA2021040101951

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 86,769 hours, 39,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Dr 2l Slide Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 LANYARD IS HANGING BELOW SLIDE RAFT ON DOOR 2L. CORRECTIVE ACTION: SECURED LANYARD AS REQUIRED ON DOOR 2L. (7615526)
